Alert archive / Colorado / Winter Storm Watches in 2021

Winter Storm Watch 2, NWS Denver/Boulder, CO

March 20, 20218 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm watch at Mar 20, 2021, 2:11 PM MDT for 8 counties in Colorado. It took effect at Mar 21, 2021, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 20, 2021, 2:11 PM MDT (20:11 UTC)
In effect from
Mar 21, 2021, 6:00 PM MDT
Expired
Mar 21, 2021, 2:43 AM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2974 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WWUS45 KBOU 202011
WSWBOU

URGENT - WINTER WEATHER MESSAGE
National Weather Service Denver CO
211 PM MDT Sat Mar 20 2021

...STORM SYSTEM HEADED TOWARDS COLORADO...

.A storm system will move across Colorado Sunday and Monday with 
snow returning to the mountains tonight, and then spreading over the 
plains from late Sunday afternoon and continue through Monday. The 
heaviest snow will fall in the mountains Sunday afternoon and night, 
and then the heaviest snow over the adjacent plains and Palmer 
Divide Sunday night and Monday morning.

COZ033-034-036-210415-
/O.NEW.KBOU.WS.W.0005.210321T1800Z-210322T1800Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Including the cities of Evergreen, Central City, East Slopes
Mosquito Range, Indian Peaks, Georgetown, Idaho Springs,
Eisenhower Tunnel, Rocky Mountain National Park, East Slopes
Southern Gore Range, Mount Evans, Laramie and Medicine Bow
Mountains, Bailey, Cameron Pass, Breckenridge, Kenosha Mountains,
Winter Park, Williams Fork Mountains, Willow Creek Pass, Rabbit
Ears Range, Westcreek, and Berthoud Pass
211 PM MDT Sat Mar 20 2021

...WINTER STORM WARNING IN EFFECT FROM NOON SUNDAY TO NOON MDT 
MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 15 
  inches.

* WHERE...Rocky Mountain National Park and the Medicine Bow Range, 
  The Mountains of Summit County, the Mosquito Range, and the Indian 
  Peaks, and The Southern Front Range Foothills.

* WHEN...From Noon Sunday to Noon MDT Monday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Sunday afternoon commute along the I-70 mountain 
  corridor and for the Monday morning commute. Snow covered roads 
  will make travel hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Colorado can be obtained by calling 5 1 1 or by going to www.cotrip.
org

&&

$$

COZ039>041-210415-
/O.NEW.KBOU.WS.A.0002.210322T0000Z-210323T0000Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Elbert/Central and East
Douglas Counties Above 6000 Feet-
Including the cities of Boulder, Golden, Highlands Ranch, Castle
Rock, City of Denver, Lakewood, Kiowa, Elbert, Aurora, Arvada,
Littleton, Parker, Larkspur, Longmont, Fondis, Denver
International Airport, and Brighton
211 PM MDT Sat Mar 20 2021

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY 
AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 12 
  inches possible, heaviest amounts over Douglas and Elbert counties.

* WHERE...Boulder and the western suburbs of Denver, Denver, and 
  Castle Rock.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes. Snow covered 
  roads will make travel hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Entrekin
2 follow-up statements
825 
WWUS45 KBOU 210355
WSWBOU

URGENT - WINTER WEATHER MESSAGE
National Weather Service Denver CO
955 PM MDT Sat Mar 20 2021

...STORM SYSTEM HEADED TOWARDS COLORADO...

.A storm system will move across Colorado Sunday and Monday with 
snow in the mountains tonight which spreads over the plains from 
late Sunday afternoon and continue through Monday. The heaviest snow 
will fall in the mountains Sunday afternoon and night, and then over 
the adjacent plains and Palmer Divide Sunday night and Monday 
morning.

COZ033-034-036-211600-
/O.CON.KBOU.WS.W.0005.210321T1800Z-210322T1800Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Including the cities of Evergreen, Central City, East Slopes
Mosquito Range, Indian Peaks, Georgetown, Idaho Springs,
Eisenhower Tunnel, Rocky Mountain National Park, East Slopes
Southern Gore Range, Mount Evans, Laramie and Medicine Bow
Mountains, Bailey, Cameron Pass, Breckenridge, Kenosha Mountains,
Winter Park, Williams Fork Mountains, Willow Creek Pass, Rabbit
Ears Range, Westcreek, and Berthoud Pass
955 PM MDT Sat Mar 20 2021

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO NOON 
MDT MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 15 
  inches.

* WHERE...Rocky Mountain National Park and the Medicine Bow Range, 
  The Mountains of Summit County, the Mosquito Range, and the Indian 
  Peaks, and The Southern Front Range Foothills.

* WHEN...From Noon Sunday to Noon MDT Monday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning commute. Snow covered roads will 
  make travel hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Colorado can be obtained by calling 5 1 1 or by going to www.cotrip.
org

&&

$$

COZ039>041-211600-
/O.CON.KBOU.WS.A.0002.210322T0000Z-210323T0000Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Elbert/Central and East
Douglas Counties Above 6000 Feet-
Including the cities of Boulder, Golden, Highlands Ranch, Castle
Rock, City of Denver, Lakewood, Kiowa, Elbert, Aurora, Arvada,
Littleton, Parker, Larkspur, Longmont, Fondis, Denver
International Airport, and Brighton
955 PM MDT Sat Mar 20 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH 
MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 12 
  inches possible, heaviest amounts over Douglas and Elbert counties.

* WHERE...Boulder, Golden, Denver, and Castle Rock.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes. Snow covered 
  roads will make travel hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Danielson
890 
WWUS45 KBOU 210843
WSWBOU

URGENT - WINTER WEATHER MESSAGE
National Weather Service Denver CO
243 AM MDT Sun Mar 21 2021

...MORE SNOW HEADED FOR COLORADO...

.Snow will become more widespread and heavier again this afternoon 
and evening across the Front Range of Colorado, and also spread 
eastward onto the adjacent plains and Palmer Divide. The heaviest 
snow will fall in the mountains and foothills starting late this 
afternoon and evening, and then over the adjacent plains and Palmer 
Divide tonight, possibly lasting into Monday morning. Travelers 
should be prepared for hazardous road conditions and longer commute 
times as the heavier snow develops.

COZ033-211645-
/O.CAN.KBOU.WS.W.0005.210321T1800Z-210322T1800Z/
/O.NEW.KBOU.WW.Y.0020.210321T2000Z-210322T1200Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-
Including the cities of Laramie and Medicine Bow Mountains,
Rabbit Ears Range, Cameron Pass, Rocky Mountain National Park,
and Willow Creek Pass
243 AM MDT Sun Mar 21 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 
AM MDT MONDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 inches.

* WHERE...Rocky Mountain National Park and the Medicine Bow Range.

* WHEN...From 2 PM this afternoon to 6 AM MDT Monday.

* IMPACTS...Travel could be hazardous with slick and snow covered 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Colorado can be obtained by calling 5 1 1 or by going 
to www.cotrip.org

&&

$$

COZ041-211645-
/O.UPG.KBOU.WS.A.0002.210322T0000Z-210323T0000Z/
/O.EXB.KBOU.WS.W.0005.210322T0000Z-210322T1800Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Including the cities of Elbert, Fondis, Kiowa, Castle Rock, and
Larkspur
243 AM MDT Sun Mar 21 2021

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT 
MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 6 to 10 
  inches.

* WHERE...Castle Rock.

* WHEN...From 6 PM this evening to Noon MDT Monday.

* IMPACTS...Travel could be difficult. The hazardous conditions 
  could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Colorado can be obtained by calling 5 1 1 or by going to www.cotrip.
org

&&

$$

COZ034-036-211645-
/O.EXT.KBOU.WS.W.0005.210321T2000Z-210322T1800Z/
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties
Above 9000 Feet-Jefferson and West Douglas Counties Above
6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below
9000 Feet-
Including the cities of Evergreen, Georgetown, Indian Peaks,
Idaho Springs, Eisenhower Tunnel, East Slopes Southern Gore
Range, Mount Evans, Central City, East Slopes Mosquito Range,
Breckenridge, Winter Park, Williams Fork Mountains, Bailey,
Kenosha Mountains, Westcreek, and Berthoud Pass
243 AM MDT Sun Mar 21 2021

...WINTER STORM WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 
NOON MDT MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 13 
  inches, heaviest in the foothills and east of the Eisenhower 
  Tunnel.

* WHERE...The Mountains of Summit County, the Mosquito Range, and 
  the Indian Peaks, and The Southern Front Range Foothills.

* WHEN...From 2 PM this afternoon to Noon MDT Monday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Sunday afternoon commute along the I-70 mountain 
  corridor and the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Colorado can be obtained by calling 5 1 1 or by going to www.cotrip.
org

&&

$$

COZ039-040-211645-
/O.UPG.KBOU.WS.A.0002.210322T0000Z-210323T0000Z/
/O.NEW.KBOU.WW.Y.0020.210322T0000Z-210322T1800Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Including the cities of Boulder, Golden, Highlands Ranch, City of
Denver, Lakewood, Aurora, Arvada, Littleton, Parker, Longmont,
Denver International Airport, and Brighton
243 AM MDT Sun Mar 21 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON 
MDT MONDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. 

* WHERE...Boulder and the western suburbs of Denver, and Denver.

* WHEN...From 6 PM this evening to Noon MDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Colorado can be obtained by calling 5 1 1 or by going 
to www.cotrip.org

&&

$$

COZ035-211645-
/O.NEW.KBOU.WW.Y.0020.210321T2000Z-210322T1200Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Red Feather Lakes, Glendevey, Nederland,
and Estes Park
243 AM MDT Sun Mar 21 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 
AM MDT MONDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 10 inches, 
  heaviest amounts in the foothills of Boulder County.

* WHERE...The Northern Front Range Foothills.

* WHEN...From 2 PM this afternoon to 6 AM MDT Monday.

* IMPACTS...Travel could be hazardous with slick and snow covered 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Colorado can be obtained by calling 5 1 1 or by going 
to www.cotrip.org

&&

$$

COZ037-211645-
/O.NEW.KBOU.WW.Y.0020.210322T0000Z-210322T1800Z/
Central and Southeast Park County-
Including the cities of Fairplay, South Park, Hartsel, and Lake
George
243 AM MDT Sun Mar 21 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON 
MDT MONDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches.

* WHERE...South Park.

* WHEN...From 6 PM this evening to Noon MDT Monday.

* IMPACTS...Travel could be hazardous with slick and snow covered 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Colorado can be obtained by calling 5 1 1 or by going 
to www.cotrip.org

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Barjenbruch

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm watch went out at Mar 20, 11:26 AM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 20, 11:26 AM MDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1126 AM MDT Sat Mar 20 2021

.UPDATE...
Issued at 1056 AM MDT Sat Mar 20 2021

Satellite pictures have scattered to broken cloud cover over the
CWA right now, with most it being upper level cloudiness. There
is a bit of mid level cloudiness around. Will make some minor wind
grid alterations based on real data. As far as temperatures go,
the current reading at DIA is 12 degrees warmer than it was
yesterday at this time. With that in mind, the GFE temperature
grids are in pretty good shape. Looks as though some sort of
highlights will likely be needed for snow with approaching
system. Will need all the data.

&&

.SHORT TERM...(Today and tonight)
Issued at 234 AM MDT Sat Mar 20 2021

Southwest flow aloft will strengthen today as the upper level
ridge axis shifts east of the forecast area. This will bring
strong, gusty winds to the mountains and foothills, Palmer Divide,
and portions of the eastern plains today. Peak gusts will likely
reach 40-50 mph in the windier areas (mountains and southern Front
Range Foothills) given sufficient mixing and 700 mb winds
increasing to 35-40 knots this afternoon. High temperatures will
be tricky as the battle between the existing snow cover,
downslope, and warm advection lives on. Places like the non-snow
covered areas of the eastern plains and downslope areas including
downtown Denver should reach 70F or more, while snow covered areas
toward Fort Collins and northern Weld County, and even a small
area in southern Washington County, could see highs not make it
out of the 50s.

For tonight, a short wave and cold front will push east into the
area. The cold front will likely arrive by mid to late evening
across the northern mountains, bringing a period of moderate to
perhaps briefly heavy snowfall. The enhanced period of snow will
only be about 2-3 hours in any particular spot, so we think totals
from this first round of snow tonight will generally be in the 1
to 5 inch range across the mountains. A few showers may spill
across the foothills given sufficient mid level instability and
weak forcing, but most of the plains will remain dry.

.LONG TERM...(Sunday through Friday)
Issued at 234 AM MDT Sat Mar 20 2021

An active weather pattern will continue this week with the first
trof moving through the area Sunday into Monday. The second trof
on Tuesday. And a third system moving through the area late in
the week.

Models are coming into better agreement with the upper level trof
moving through the four corners Sunday night and closing off over
northern NM Monday. At the surface, northerly winds become
northeasterly with the surface low moving through NM. Ensemble
means are showing around 0.4" of QPF for DIA. Surface
temperatures will remain in the mid to upper 30s for most of the
afternoon, so precipitation will begin as rain or a rain/snow mix
and then turn over to all snow. Could see a period of moderate to
heavy snow during the late afternoon and evening hours, but
expect warm ground to melt snow initially on paved surfaces. Since
the models are coming into better agreement on a slower solution,
expect precipitation to continue overnight and into Monday
morning. Current forecast snow totals are 3-4 inches in the Denver
metro area, with 6-10 inches in the mountains west of Denver and
for the Palmer Divide. Snow amounts will be less north and east.

The next trof and front moves through the area Tuesday, bringing
colder temperatures and another chance of snow. Current model runs
have the closed low setting up across southern NM and out of the
area Wednesday. Then we'll see a brief break in the active weather
pattern and warm back into the 50s on the plains Thursday.

There is quite a bit of model uncertainty with the third system
progged to move through the area Friday. Another chance of snow
and colder temperatures are possible.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1056 AM MDT Sat Mar 20 2021

South-southwesterly winds are still blowing at DIA right now.
Some of the models show weak and variable wind this afternoon and
early evening, some other have westerly flow later this afternoon.
May opt with weak east of southeasterlies this afternoon, Will go
back to normal drainage patterns by 02Z. The decent cold front
associated with the next storm now isn't expected to get into the
airport until closer to dawn on sunday. We'll see.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......RJK
SHORT TERM...Barjenbruch
LONG TERM....Stark
AVIATION.....RJK
Hazardous weather outlook, Mar 20, 11:47 AM MDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1147 AM MDT Sat Mar 20 2021

COZ030>051-211800-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1147 AM MDT Sat Mar 20 2021

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

It will be warmer today, along with gusty southwest winds over the
mountains, foothills, and Palmer Divide. Peak wind gusts will
likely reach 50 mph in the windier spots.

Snow will move into the mountains by mid to late evening. Accumulations
of 1 to 5 inches are expected by dawn Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

For Sunday afternoon through Monday, snow will become widespread
in the mountains, while rain and snow will spread across the
plains. There is the potential for several inches of snow in the
I-25 urban corridor, and 6 to 12 inches in the mountains. Travel
will become difficult in the mountains and foothills, including
I-70 west of Denver to Summit County. Temperatures look to be
about 25 degrees colder over the Foothills, Urban Corridor and
plains on Sunday.

There will be another chance of snow Tuesday and again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 6:25 AM MDTSpecial Weather StatementBOUWeld65 min
Mar 20, 2:11 PM MDTWinter Storm WarningBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more44 hr

Nearby

Winter Storm Watches in Colorado, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.